# SDR AALA20120320018

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 78,383 hours, 35,108 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLIGHT ATTENDANTS REPORTED ELECTRICAL BURNING SMELL AND SMOKE IN AFT CABIN.  EMERGENCY DECLARED FLIGHT RETURNED ATL LANDED WITHOUT INCIDENT.  REPLACED BALLAST AT SEAT 26AB THAT WAS BAD.  SYSTEM GROUND CHECK NORMAL OPERATION.
